# SDR AALA20001084

- Difficulty date: June 29, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, R1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED BOTTLE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
